# SDR SWAA2023020798887

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 15,883 hours, 7,842 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 191FR LEADING EDGE LOWER CORNER DELAMINATION - (REF TTG8Q00GRBM3)<[01] PERMANENTLY REPAIRED PER SRM 53-30-70-2R-1 AND SRM 51-70-05-2R-0.
